| Catalog Number |
KSAW-6.0-38-45-RB-BLKN-SI |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/25/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The information received indicated that the tip of the sheath was "irregular fracture" prior to use.This occurred prior to patient contact; there was no impact to the patient.